MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG CARDIOMESSENGER SMART 4G US; HOME MONITORING

BIOTRONIK SE & CO. KG CARDIOMESSENGER SMART 4G US; HOME MONITORING
Model Number 438613
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient says device and charger became hot and the port is burned.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Upon receipt, the cardiomessenger was subjected to an extensive analysis.Within this analysis the device was visually, mechanically and functionally inspected.During analysis of the cardiomessenger the observation could not be confirmed.The casing as well as the charging port showed no signs of damage or heat effects.The device could be switched on properly and the battery could be charged successfully.The quality documents associated with this device were re-investigated.The review of these quality documents did not show any deviation.The power supply of the cardiomessenger was not returned for analysis and therefore could not be examined.The visual, mechanical and functional analysis revealed no indication of a material or manufacturing problem.

Brand Name
CARDIOMESSENGER SMART 4G US
Common Device Name
HOME MONITORING
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12474403
Report Number1028232-2021-05126
Device Sequence Number11611111
Product Code OSR
UDI-Device Identifier04035479159115
UDI-Public04035479159115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number438613
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer10/04/2021
07/29/2022
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/07/2021
08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age79 YR
Patient SexUnknown